# SDR 98ZZZX3989

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- Engine: Lyc ALF502R5
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Control Cable
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 2 ENGINE FUEL SHUT-OFF CABLES AT THE WING ROOT PULLEYS FORWARD OF FRAME NR 26 ARE CORRODED.  REMOVED AND REPLACED NR 2 ENGINE FUEL SHUT-OFF CABLES IAW BAE MM.  C/W OPS TEST OF THE NR 2 SHUT-OFF VALVE, OPS CHECKED GOOD.
